# SDR ASAA2012122293515

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,349 hours, 3,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE LT PACK LIGHT ILLUMINATED & WOULD NOT RESET.  PERFORMED FIM 21-62 TASK 801, PACK/ZONE CONTROLLER BITE PROCEDURE.  NO FAULTS INDICATED.  RAN PACKS WITHOUT PACK LIGHT ILLUMINATING. CONSIDER THIS AN INTERMITTENT FAULT.  THERE IS NO MX HISTORY WITHIN THE PAST 30 DAYS.
